Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

just don't feel right :(


[bl...]

Recommended Posts

I'm sorry if this is in the wrong place.  I'm new here and in benzo withdrawal,  not sure where to post this.

 

I am withdrawing from clonazepam 4 mg to 2 mg now.  I have been on clonazepam, the dosage creeping up from 1 mg over 10 years.  This last reduction was a week ago, down 0.5 mg, and I am having a hard time.  My psychiatrist wants me to stay on this dosage for 2 more weeks.  First it was GI stuff; now I've got fine hand tremors, seeing things darting from the corners of my eyes, having more auditory hallucinations (I am bipolar and already had auditory hallucinations) that make me suspicious of being watched, spied on, talked about.

 

Now, today, I can't describe it really.  I just don't feel right.  Something is off, but I don't know what.  I am really hating this feeling.  Is it a side effect of benzo withdrawal?  If so, how long does it last?  Because it's been 2.5 hr. and I don't know what to do.  It is driving me crazy.  I'm a wife and mother and have no idea how I am going to manage to cook and take care of my family feeling this way.  OMG, I want to just go back on to the clonazepam, this feeling is so bad.  Does anything help?

 

Oh, and in addition to clonazepam, I am on quite the cocktail of drugs: buspirone, Wellbutrin, gabapentin (this from a pain doc; I happened to break 5 bones in my pelvis I think due to use of Protonix for ulcer prevention - had an ulcer that perforated; now off Protonix and on famitodine), lithium, prozac, lamotrigine, Adderall, Seroquel,Geodon, forgive me if I've skipped a few.  I have a complicated psych history, ended up 10 yr. with county care whose policy was drugs, drugs, drugs.  They got me on the Klonopin (and lots of it) as it wasn't regulated back then.  I've already gotten off Clonidine, Trazodone (though I still have some should I not be able to sleep), hydroxyzine, and propranolol.  But Klonopin is a killer.

Link to comment
Share on other sites

Hi, I'm sorry you are having such a hard time. If I had to guess based on my own experience, I would say that you have cut too large of a dose off of your medication. It sounds like you are having withdrawal symptoms. It's normal to have withdrawals but when it becomes unbearable, it's probably too much of a cut. I would wait until you feel stable before you cut any more of it. Have you read the Ashton manual? That's one of the best sources of help for benzo withdrawal and it's a free download. Dr. Ashton suggests not cutting more than 5 to 10 percent of your current dose each time. 😊
Link to comment
Share on other sites

 

I don't know how you function taking all of those pills. Your trying to guess whats wrong and blaming Klonopin but it could just as well be a side effect of that cocktail combined.

 

I think you know that the reason for feeling sick is your drug use period. Your on a whole host of mind altering medications that would probably cause outright Schizophrenia.

 

I hope you get help for yourself here so you have the chance to see life again thru your own two eyes as created by god. Don't blame anyone including yourself. Just take small

 

baby steps and make the decision to move everything along.  :angel:

 

 

Link to comment
Share on other sites

×
×
  • Create New...